# SDR FDEA201103251181

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75742
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 14 SLAT TRACK LOWER CUT-OUT FOUND WITH APPROX 1 IN CRACK L/E STRUCTURE.  REPAIRED IAW SRM 57-40-02 REV 46, REPAIR 7 FIGURE 201.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 112.
